# SDR SCNA05021

- Difficulty date: December 30, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N806SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28215
- Aircraft time: 23,889 hours, 8,611 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Deployed
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED RIGHT AFT LAVATORY OXYGEN MASK DROPPED.  MAINTENANCE RESET OXYGEN MASK DOOR LATCH AND OPERATIONALLY CHECKS GOOD.
